# SDR UALA2011111706314

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,629 hours, 21,228 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE STUB BEAM STA 984 NR 3 AND NR 5 HOLES OUT OF ROUND.  BOTH REPAIRED IAW ECRA 5340-01453,EVA 81473A,TIME LIMITED REPAIR TO BE REPLACED WITHIN 24 MONTHS FROM 02NOV11 OR WITH 3000 CYCLES.  REF ECRA 5340-01453, REPLACE RIGHT SIDE STUB BEAM STA 984 WITHIN 24 MONTHS FROM 2NOV11 OR WITHIN 3000 CYCLES.
